AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 212 found      Go to page: 1 2 3 4 > >>

[1] Dustin G. Mixon. Unit norm tight frames in finite-dimensional spaces. Proceedings of Symposia in Applied Mathematics 73 53-78.
Book volume table of contents   
View Article: PDF

[2] Peter G. Casazza and Richard G. Lynch. A Brief Introduction to Hilbert Space Frame Theory and its Applications. Proceedings of Symposia in Applied Mathematics 73 1-51.
Book volume table of contents   
View Article: PDF

[3] Nate Strawn. Algebro-Geometric Techniques and Geometric Insights for Finite Frames. Proceedings of Symposia in Applied Mathematics 73 79-103.
Book volume table of contents   
View Article: PDF

[4] Kasso A. Okoudjou. Preconditioning techniques in frame theory and probabilistic frames. Proceedings of Symposia in Applied Mathematics 73 105-142.
Book volume table of contents   
View Article: PDF

[5] Bernhard G. Bodmann and John I. Haas. Maximal orthoplectic fusion frames from mutually unbiased bases and block designs. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Carlos Cabrelli and Diana Carbajal. Riesz bases of exponentials on unbounded multi-tiles. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Joseph W. Iverson. Frames generated by compact group actions. Trans. Amer. Math. Soc. 370 (2018) 509-551.
Abstract, references, and article information   
View Article: PDF

[8] Bin Han, Qingtang Jiang, Zuowei Shen and Xiaosheng Zhuang. Symmetric canonical quincunx tight framelets with high vanishing moments and smoothness. Math. Comp. 87 (2018) 347-379.
Abstract, references, and article information   
View Article: PDF

[9] H. G. Feichtinger and F. Voigtlaender. From Frazier-Jawerth characterizations of Besov spaces to wavelets and decomposition spaces. Contemporary Mathematics 693 (2017) 185-216.
Book volume table of contents   
View Article: PDF

[10] C. Cabrelli, C. A. Mosquera and V. Paternostro. An approximation problem in multiplicatively invariant spaces. Contemporary Mathematics 693 (2017) 143-165.
Book volume table of contents   
View Article: PDF

[11] Mads Sielemann Jakobsen and Jakob Lemvig. Reproducing formulas for generalized translation invariant systems on locally compact abelian groups. Trans. Amer. Math. Soc. 368 (2016) 8447-8480.
Abstract, references, and article information   
View Article: PDF

[12] Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii. Exponential frames on unbounded sets. Proc. Amer. Math. Soc. 144 (2016) 109-118.
Abstract, references, and article information   
View Article: PDF

[13] Zhitao Fan, Hui Ji and Zuowei Shen. Dual Gramian analysis: Duality principle and unitary extension principle. Math. Comp. 85 (2016) 239-270.
Abstract, references, and article information   
View Article: PDF

[14] Laura De Carli and Anudeep Kumar. Exponential bases on two dimensional trapezoids. Proc. Amer. Math. Soc. 143 (2015) 2893-2903.
Abstract, references, and article information   
View Article: PDF

[15] Elena Cordero, Fabio Nicola and Luigi Rodino. Gabor representations of evolution operators. Trans. Amer. Math. Soc. 367 (2015) 7639-7663.
Abstract, references, and article information   
View Article: PDF

[16] Marcin Bownik and John Jasper. The Schur-Horn Theorem for operators with finite spectrum. Trans. Amer. Math. Soc. 367 (2015) 5099-5140.
Abstract, references, and article information   
View Article: PDF

[17] Jameson Cahill, Peter G. Casazza, Martin Ehler and Shidong Li. Tight and random nonorthogonal fusion frames. Contemporary Mathematics 650 (2015) 23-36.
Book volume table of contents   
View Article: PDF

[18] Palle E. T. Jorgensen, Steen Pedersen and Feng Tian. Harmonic analysis of a class of reproducing kernel Hilbert spaces arising from groups. Contemporary Mathematics 650 (2015) 157-197.
Book volume table of contents   
View Article: PDF

[19] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc. 367 (2015) 7373-7401.
Abstract, references, and article information   
View Article: PDF

[20] Bin Han. Algorithm for constructing symmetric dual framelet filter banks. Math. Comp. 84 (2015) 767-801.
Abstract, references, and article information   
View Article: PDF

[21] Charles K. Chui and H. N. Mhaskar. Smooth function extension based on high dimensional unstructured data. Math. Comp. 83 (2014) 2865-2891.
Abstract, references, and article information   
View Article: PDF

[22] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189. MR 3271256.
Abstract, references, and article information   
View Article: PDF

[23] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[24] Gitta Kutyniok, Kasso A. Okoudjou and Friedrich Philipp. Scalable frames and convex geometry. Contemporary Mathematics 626 (2014) 19-32.
Book volume table of contents   
View Article: PDF

[25] Roza Aceska and Sui Tang. Dynamical sampling in hybrid shift invariant spaces. Contemporary Mathematics 626 (2014) 149-166.
Book volume table of contents   
View Article: PDF

[26] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[27] Peter G. Casazza and Lindsey M. Woodland. Phase retrieval by vectors and projections. Contemporary Mathematics 626 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[28] Marcin Bownik and John Jasper. Spectra of Frame Operators with Prescribed Frame Norms. Contemporary Mathematics 612 (2014) 65-79.
Book volume table of contents   
View Article: PDF

[29] Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger. Dilation of the Weyl symbol and Balian-Low theorem. Trans. Amer. Math. Soc. 366 (2014) 3865-3880.
Abstract, references, and article information   
View Article: PDF

[30] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 212 found      Go to page: 1 2 3 4 > >>

American Mathematical Society